Advertisement

Reactions Weekly

, Volume 1722, Issue 1, pp 101–101 | Cite as

Chloroquine/tamoxifen

Porphyria cutanea tarda and acrofacial vitiligo: case report
Case report
  • 11 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A woman in her 60s [exact age at the time of reaction onset not stated] developed porphyria cutanea tarda (PCT) following treatment with tamoxifen for invasive ductal carcinoma of the right breast. Additionally, she developed acrofacial vitiligo during treatment with chloroquine for PCT [not all routes and dosages stated; time to reactions onsets not stated].

The woman presented at the age of 67 years with two years history of generalised skin rash. She also reported problem in her vision and constant tearing from both the eyes. She had a history of hypothyroidism for which she was receiving treatment with levothyroxine sodium [levothyroxine]. Two years prior to the presentation, she was diagnosed with invasive ductal carcinoma of the right breast, for which she had undergone a...

Reference

  1. MacGillivray ME, et al. Porphyria Cutanea Tarda Presenting with Scleroderma, Ichthyosis, Alopecia, and Vitiligo. Case Reports in Dermatology 10: 115-121, No. 2, May 2018. Available from: URL: http://doi.org/10.1159/000488899 - CanadaCrossRefPubMedPubMedCentralGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations